Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 123, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Oct 18, 2007, 3:58 AM CDT for 4 counties in Illinois. It was in force for 32 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2007, 3:58 AM CDT (08:58 UTC)
- Expired
- Oct 18, 2007, 4:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Clay County, IL, Effingham County, IL, Jasper County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 78 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 4:00 AM CDT | TSTM WND DMG | 2 N Flora, IL | 10 BY 12 FOOT SHED DESTROYED. POWER LINES DOWN. |
| Oct 18, 4:00 AM CDT | TSTM WND DMG | Effingham, IL | TREES BLOWN DOWN. FROM SWOP OBSERVER. |
| Oct 18, 4:13 AM CDT | TSTM WND DMG | Wheeler, IL | TREES DOWN ACROSS THE COUNTY |
| Oct 18, 4:15 AM CDT | TSTM WND DMG | Olney, IL | POWER LINES DOWN EAST OF TOWN. TREE LIMBS DOWN ACROSS PARTS OF COUNTY. ROAD CREWS OUT TO CLEAN UP. |
| Oct 18, 4:18 AM CDT | TSTM WND DMG | Hidalgo, IL | POWER LINES DOWN IN HIDALGO AND ROSE HILL. |
| Oct 18, 4:20 AM CDT | TSTM WND DMG | Claremont, IL | POWER LINES DOWN SOUTH OF TOWN. |
| Oct 18, 4:21 AM CDT | TSTM WND DMG | Newton, IL | TREES AND POWER LINES DOWN. |
| Oct 18, 4:27 AM CDT | TSTM WND DMG | Flora, IL | TREES AND POWER LINES DOWN IN FLORA. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 2:01 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 579 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 180858
SVRILX
ILC025-049-079-159-180930-
/O.NEW.KILX.SV.W.0123.071018T0858Z-071018T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
358 AM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
JASPER COUNTY IN SOUTHEAST ILLINOIS...
EASTERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 430 AM CDT.
* AT 358 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES WEST OF EFFINGHAM TO 8 MILES WEST OF FLORA...AND WAS
MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONTROSE...
WHEELER...
SAILOR SPRINGS...
INGAHAM...
DIETERICH...
CLAY CITY...
SCHNELL...
NOBLE...
OTHER LOCATIONS IN THE WARNING INCLUDE...BIBLE GROVE...BOGOTA...
CALHOUN...CLAREMONT...DUNDAS...HIDALGO...IOLA...LOUISVILLE...
NEWTON...OLNEY...STE. MARIE...TEUTOPOLIS...WATSON...WEST LIBERTY AND
WILLOW HILL.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3861 8794 3864 8864 3917 8863 3916 8796
3900 8796 3899 8795
TIME...MOT...LOC 0858Z 270DEG 58KT 3914 8851 3865 8851
$$
SMITH2 follow-up statements
000
WWUS53 KILX 180911
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
411 AM CDT THU OCT 18 2007
ILC025-049-079-159-180930-
/O.CON.KILX.SV.W.0123.000000T0000Z-071018T0930Z/
CLAY-EFFINGHAM-JASPER-RICHLAND-
411 AM CDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR EASTERN EFFINGHAM...JASPER...EASTERN CLAY AND RICHLAND
COUNTIES...
AT 408 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF GILA TO 4 MILES SOUTHEAST OF CLAY
CITY...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF TOLEDO TO 10
MILES EAST OF FLORA...MOVING NORTHEAST AT 50 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
YALE...
WILLOW HILL...
WEST LIBERTY...
STE. MARIE...
OLNEY...
DUNDAS...
CALHOUN...
CLAREMONT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3862 8795 3865 8859 3916 8858 3916 8796
3900 8796 3899 8795
TIME...MOT...LOC 0911Z 270DEG 58KT 3914 8824 3865 8824
$$
SMITH000
WWUS53 KILX 180929
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
429 AM CDT THU OCT 18 2007
ILC025-049-079-159-180939-
/O.EXP.KILX.SV.W.0123.000000T0000Z-071018T0930Z/
CLAY-EFFINGHAM-JASPER-RICHLAND-
429 AM CDT THU OCT 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EFFINGHAM...JASPER...
EASTERN CLAY AND RICHLAND COUNTIES EXPIRES AT 430 AM CDT...
AT 427 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3862 8795 3865 8859 3916 8858 3916 8796
3900 8796 3899 8795
TIME...MOT...LOC 0929Z 270DEG 58KT 3914 8787 3865 8787
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 2:53 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 18, 2:53 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 253 AM CDT THU OCT 18 2007 .DISCUSSION... ISSUED 253 AM CDT THU OCT 18 2007 MAIN STORY WILL BE THE POTENTIALLY VOLATILE WEATHER TODAY...WITH EASTERN HALF OF THE KILX CWA IN A MODERATE RISK FOR SEVERE STORMS. LATEST SURFACE CHART SHOWS 987MB LOW OVER EASTERN NEBRASKA...WITH COLD FRONT EXTENDING SOUTHWESTWARD INTO THE TEXAS PANHANDLE. ALOFT...UPPER LOW IS CENTERED OVER THE CENTRAL PLAINS...WITH NUMEROUS SHORT-WAVES ROTATING AROUND THE PARENT LOW ACROSS THE SOUTHERN PLAINS INTO THE MISSISSIPPI RIVER VALLEY. SEVERAL LINES OF CONVECTION HAVE DEVELOPED IN RESPONSE TO THE STRONG DYNAMICS ACROSS THE REGION...WITH MAIN LINE NOW EXTENDING ACROSS WEST-CENTRAL ILLINOIS. SHORT TERM...TODAY THROUGH SATURDAY FAST-MOVING LINE OF STORMS WILL CLEAR MUCH OF THE KILX CWA BY 12Z...WITH PERHAPS A FEW LINGERING SHOWERS/STORMS ALONG THE FAR N/E BORDERS. ANY LINGERING PRECIP WILL QUICKLY SHIFT OUT OF THE AREA SHORTLY AFTER SUNRISE...AS STRONG DRY SLOT BEGINS TO PUSH NORTHEAST ACROSS MISSOURI TOWARD CENTRAL ILLINOIS. THE DAY WILL START OFF CLOUDY...BUT SKIES SHOULD BECOME PARTLY TO MOSTLY SUNNY BY MID-MORNING. WITH AMPLE SUNSHINE AND STRONG WAA...TEMPERATURES WILL SOAR WELL INTO THE 70S...WITH MANY AREAS TOPPING THE 80 DEGREE MARK. IN ADDITION...A TIGHTENING PRESSURE GRADIENT AND EXCELLENT MIXING WILL HELP PRODUCE SUSTAINED WINDS IN THE 20 TO 25 MPH RANGE...WITH GUSTS UP TO 40 MPH. BASED ON CURRENT LOW-LEVEL PROFILERS AND 00Z FORECAST SOUNDINGS...IT APPEARS WINDS WILL REMAIN JUST SHY OF ADVISORY CRITERIA TODAY. AS DRY LINE/COLD FRONT PROPAGATES EASTWARD THIS AFTERNOON...LINE OF CONVECTION STILL EXPECTED TO DEVELOP ACROSS PART OF THE AREA. 00Z 18 OCT MODELS HAVE SHIFTED LOCATION OF THUNDERSTORM INITIATION A LITTLE FURTHER EAST THAN PREVIOUSLY THOUGHT. IN FACT...GFS/NGM SUGGEST STORMS MAY FIRE ALONG THE ILLINOIS/INDIANA BORDER AFTER 21Z. MEANWHILE...NAM-WRF DEVELOPS THE STORMS FURTHER WEST BETWEEN THE I-55 AND I-57 CORRIDORS. DUE TO THE THE RECENT GOOD PERFORMANCE OF THE NAM-WRF...WILL FOLLOW ITS SOLUTION MOST CLOSELY. WILL THEREFORE CARRY LIKELY POPS ALONG AND EAST OF A BLOOMINGTON TO DECATUR LINE FOR THE LATE AFTERNOON...WITH ONLY CHANCE POPS FURTHER WEST. ANY STORMS THAT FORM WILL HAVE PLENTY OF WIND ENERGY AND INSTABILITY TO WORK WITH...SO DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. IN ADDITION...AMOUNT OF LOW- LEVEL ENVIRONMENTAL WIND SHEAR SUGGESTS THE POTENTIAL FOR A FEW TORNADOES...ESPECIALLY EARLY ON BEFORE STORMS CAN FORM INTO A LINEAR STRUCTURE. STORMS SHOULD LINGER EAST OF THE I-57 CORRIDOR INTO THE EARLY EVENING HOURS...SO WILL CONTINUE LIKELY POPS ACROSS THE FAR EAST AFTER 00Z. ONCE THE STORMS PUSH INTO INDIANA...PRECIP WILL COME TO AN END ACROSS THE AREA...WITH PERHAPS A FEW WRAP AROUND SHOWERS AFTER MIDNIGHT. WILL ONLY CARRY SLIGHT CHANCE POPS TO COVER THIS...AS LOW-LEVELS DRY OUT AND BEST UPPER SUPPORT REMAINS WELL TO THE NORTH. CLOUDY AND WINDY WEATHER IN STORE FOR FRIDAY...AS STRONG CAA PATTERN SETS UP. WILL CONTINUE TO UNDERCUT GUIDANCE FOR TEMPS...WITH HIGHS ONLY IN THE LOWER TO MIDDLE 60S ACROSS MOST LOCATIONS. UPPER SYSTEM PULLS AWAY ON SATURDAY...REPLACED BY BROAD RIDGING. AMPLE SUNSHINE AND STRONG WAA WILL HELP BOOST HIGH TEMPS BACK ABOVE NORMAL...WITH READINGS RISING WELL INTO THE 70S. LONG TERM...SUNDAY THROUGH WEDNESDAY NOT MUCH CHANGE IN THE EXTENDED...AS MODELS CONTINUE TO BRING YET ANOTHER STORM SYSTEM ACROSS THE COUNTRY LATE IN THE WEEKEND INTO EARLY NEXT WEEK. GFS CONTINUES TO BE THE MOST PROGRESSIVE MODEL WITH THIS FEATURE...WHILE ECMWF/CANADIAN BECOME MORE AMPLIFIED AND THUS SLOWER WITH THE APPROACHING WAVE. AT THIS POINT...WILL FOLLOW THE SLOWER CONSENSUS...WHICH KEEPS PRECIP OUT OF THE AREA UNTIL MONDAY. BARNES && .AVIATION... ISSUED 614 PM CDT WED OCT 17 2007 A BRIEF PERIOD OF LOWER VSBYS IS OCCURRING BEHIND THE INITIAL DEPARTING WAVE OF PRECIPITATION. HOWEVER...GRADIENT CONTINUES TO INCREASE AND WILL LIKELY BRING VSBYS INTO THE 4-6 MILE RANGE AHEAD OF NEXT RAIN COMPLEX. LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS OVER SOUTHERN ILLINOIS IS MOVING NORTH AND SHOULD ENVELOPE THE CENTRAL ILLINOIS TERMINALS FROM SOUTH TO NORTH THIS EVENING. WILDCARD IS CONVECTIVE LINE OVER MISSOURI. NCEP 18Z MODELS ARE NOT HANDLING THIS FEATURE WELL AND IT IS ALREADY SIGNIFICANTLY EAST OF WHERE THE MODELS WOULD INDICATE PRECIPITATION. WILL HAVE TO MONITOR THIS LINE CLOSELY TO SEE WHETHER IT CAN MAKE IT EAST INTO WEST CENTRAL ILLINOIS AFTER MIDNIGHT. ANOTHER CONCERN TONIGHT IS POTENTIAL FOR LLWS. 00Z RAOB FROM KILX HAS COME IN WITH 700 MB WINDS OF 41 KTS. WILL NOT INCLUDE LLWS IN TAFS AT THIS TIME BUT WE WILL HAVE TO MONITOR CLOSELY. TOMORROW IS A BIT MORE UNCERTAIN. DYNAMICS IS IMPRESSIVE...BUT MOISTURE IS MUCH MORE LIMITED AS DRY SLOT PUSHES INTO ILLINOIS. AT THIS TIME WILL EXPECT A THIN LINE OF CONVECTION TO DEVELOP SOMEWHERE IN THE WESTERN HALF OF ILLINOIS AND THEN RACE EASTWARD DURING THE AFTERNOON. HAVE TIMED TERMINAL FORECAST ACCORDINGLY. BARKER && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 17, 3:49 PM CDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 349 PM CDT WED OCT 17 2007 ILZ027>031-036>038-040>043-047>053-181100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 349 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORM CHANCES WILL INCREASE ACROSS THE AREA THIS AFTERNOON AND INTO THIS EVENING AS A WARM FRONT LIFTS NORTH ACROSS CENTRAL ILLINOIS. A FEW OF THE THUNDERSTORMS AFTER MIDNIGHT MAY PRODUCE GUSTY WINDS AND POSSIBLY SOME HAIL ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A POWERFUL SPRING-LIKE STORM SYSTEM WILL PUSH TOWARD THE MIDWEST THURSDAY BRINGING THE THREAT FOR SEVERE THUNDERSTORMS TO PARTS OF CENTRAL ILLINOIS. A WARM FRONT WILL LIFT NORTH OF THE AREA DURING THE MORNING HOURS TEMPORARILY PUTTING AN END TO THE THUNDERSTORMS. HOWEVER...STRONG AND GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS WITH GUSTS UP TO 40 MPH AT TIMES. AS THE COLD FRONT APPROACHES THE MISSISSIPPI RIVER AROUND THE NOON HOUR ON THURSDAY...THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL INCREASE ACROSS THE AREA. PRESENT INDICATIONS SUGGEST THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER...DUE TO THE PRESENCE OF STRONG LOW LEVEL WINDS...A FEW TORNADOES WILL BE POSSIBLE...ESPECIALLY WITH ANY ISOLATED STORMS THAT DEVELOP AHEAD OF THE MAIN LINE OF STORMS THURSDAY AFTERNOON. THE PRIMARY TIME FRAME FOR SEVERE THUNDERSTORMS AHEAD OF THE COLD FRONT WILL BE FROM NOON UNTIL 300 PM. THE SEVERE WEATHER THREAT WILL QUICKLY DIMINISH BY LATE THURSDAY AFTERNOON AS THE COLD FRONT RAPIDLY PUSHES TO THE EAST. HOWEVER... GUSTY SOUTHWEST WINDS AROUND 40 MPH WILL CONTINUE INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED UNTIL AFTER MIDNIGHT. SPOTTER ACTIVATION WILL BE NEEDED ON THURSDAY. ILZ044>046-054>057-061>063-066>068-071>073-181100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 349 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORM CHANCES WILL INCREASE ACROSS THE AREA THIS AFTERNOON AND INTO THIS EVENING AS A WARM FRONT LIFTS NORTH ACROSS CENTRAL ILLINOIS. A FEW OF THE THUNDERSTORMS AFTER MIDNIGHT MAY PRODUCE GUSTY WINDS AND POSSIBLY SOME HAIL ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A POWERFUL SPRING-LIKE STORM SYSTEM WILL PUSH TOWARD THE MIDWEST THURSDAY BRINGING THE THREAT FOR SEVERE THUNDERSTORMS TO PARTS OF CENTRAL AND EAST CENTRAL ILLINOIS. A WARM FRONT WILL LIFT NORTH OF THE AREA DURING THE MORNING HOURS TEMPORARILY PUTTING AN END TO THE THUNDERSTORMS. HOWEVER...STRONG AND GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS WITH GUSTS UP TO 40 MPH AT TIMES. AS THE COLD FRONT APPROACHES THE MISSISSIPPI RIVER AROUND THE NOON HOUR ON THURSDAY...THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL INCREASE ACROSS THE AREA. PRESENT INDICATIONS SUGGEST THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER...DUE TO THE PRESENCE OF STRONG LOW LEVEL WINDS...A FEW TORNADOES WILL BE POSSIBLE...ESPECIALLY WITH ANY ISOLATED STORMS THAT DEVELOP AHEAD OF THE MAIN LINE OF STORMS THURSDAY AFTERNOON. THE PRIMARY TIME FRAME FOR SEVERE THUNDERSTORMS AHEAD OF THE COLD FRONT WILL BE FROM 200 PM UNTIL 500 PM CDT. THE SEVERE WEATHER THREAT WILL QUICKLY DIMINISH BY LATE THURSDAY AFTERNOON AS THE COLD FRONT RAPIDLY PUSHES TO THE EAST. HOWEVER... GUSTY SOUTHWEST WINDS AROUND 40 MPH WILL CONTINUE INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED UNTIL AFTER MIDNIGHT. SPOTTER ACTIVATION WILL BE NEEDED ON THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS. HJS
In the hours before
Local storm report, Oct 18, 2:54 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
254 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG MEREDOSIA 39.83N 90.56W
10/18/2007 MORGAN IL LAW ENFORCEMENT
TREE TOPS SHEARED OFF ALONG A 100 YARD PATH NEAR HIGHWAY
104/67. REPORT OF A TREE LIMB THROUGH A WINDOW IN
MEREDOSIA. POWER LINES DOWN WITH SIDING BLOWN OFF SEVERAL
HOMES.
&&
DSMITHLocal storm report, Oct 18, 3:34 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
334 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM TSTM WND DMG 10 S SPRINGFIELD 39.64N 89.64W
10/18/2007 SANGAMON IL EMERGENCY MNGR
POWER LINE DOWN AT 10705N PAWNEE ROAD.
&&
DSMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 1:22 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 38 min |
| Oct 18, 2:01 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 44 min |
| Oct 18, 4:08 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Shelby | 37 min |
| Oct 18, 4:20 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 40 min |
| Oct 18, 4:34 AM CDT | Tornado Warning | ILX | Coles, Douglas | 26 min |
| Oct 18, 4:51 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 39 min |
| Oct 18, 4:53 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 29 min |
| Oct 18, 5:28 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 32 min |
| Oct 18, 9:36 AM CDT | Wind Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 6 hr |
| Oct 18, 4:45 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 45 min |
| Oct 18, 4:49 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Piatt | 41 min |
| Oct 18, 5:19 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon | 41 min |
| Oct 18, 5:24 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Macon, Piatt | 35 min |
| Oct 18, 5:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt, Shelby | 42 min |
| Oct 18, 5:47 PM CDT | Tornado Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt, Shelby | 43 min |
| Oct 18, 5:49 PM CDT | Tornado Warning | ILX | Coles, Cumberland, Effingham, Shelby | 41 min |
| Oct 18, 5:50 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 40 min |
| Oct 18, 6:20 PM CDT | Tornado Warning | ILX | Coles, Cumberland, Douglas, Moultrie | 40 min |
| Oct 18, 6:26 PM CDT | Tornado Warning | ILX | Champaign, Douglas, Vermilion | 34 min |
| Oct 18, 6:57 PM CDT | Tornado Warning | ILX | Coles, Douglas, Edgar, Vermilion | 48 min |
| Oct 18, 6:58 PM CDT | Tornado Warning | ILX | Vermilion | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.